# SDR VTZA97482

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6193 - IAD-JFK - ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE ROLLED BACK TO 80 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 41598, MEL 76-1 ON TTL.  MAINTENANCE CLOSED DMI 41598 ON 8-26-97 BY DOING OPS CHECK AND COULD NOT DUPLICATE PROBLEM.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
